# SDR FDEA202502010199

- Difficulty date: February 1, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP PERFORM EA NO.:6-5750-T0381883 P1 STEP 4.A. DVI FOUND RIB 27   FLANGE CRACK BETWEEN STRINGER 2.7 AND REAR SPAR AREA.   PERFORMED CUT OUT DAMAGED FLANGES AND INSTALLED REPAIR ANGLES AT RH WING CENTER   FLAP RIB27, S-2.7~REAR SPAR AND EXTERNAL PLATE AT RIB26~27,S-2.2~REAR SPAR FOR REPAIR   I.A.W FEDEX EA NO:T6-5750-T0381883P1, SEQ NO:XXX TITLE :WINGS - FLIGHT SURFACES - RH   CENTER FLAP-CRACKS IN UPPER FLANGES OF RIB 26 AND 27-ALI 575306-01-1A. THIS REPAIR IS   CLASSIFIED AS CAT A AND MAJOR REPAIR PER GMM 6-2-100.
